MAUDE Adverse Event Report: TELEFLEX MEDICAL WECK AUTO ENDO5 ML; CLIP, IMPLANTABLE

TELEFLEX MEDICAL WECK AUTO ENDO5 ML; CLIP, IMPLANTABLE
Catalog Number AE05ML
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "after the ligation clip was closed, the clip and the jaws of the ligation forceps could not be easily removed from the vessel.The physician subsequently used surgical instruments to try to open the jaws, allowing the ligation forceps to be detached from the vessel." no patient injury or consequence reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The customer initially provided two photographs for evaluation; however, the reported complaint could not be confirmed based on the images alone.One unit of auto endo5 ml (p/n ae05ml, lot 73e2500216, serial no.(b(6) was subsequently returned for investigation.Visual examination of the returned device identified sink marks on the right handle near the safety pin hole and on the lower portion of the handle.The device was returned with the trigger not engaged and a clip loaded in the box.Evidence of use, including biological material, was present on the device.Dimensional inspection of the sink marks was performed by research & development (r & d) using calibrated optical measurement equipment.The sink mark near the safety pin hole measured 0.01246 inches in depth, and the sink mark on the lower handle measured 0.00618 inches in depth.Both measurements exceeded the maximum allowable depth of 0.005 inches specified in internal manufacturing drawing.Functional testing demonstrated that the first clip loaded and latched correctly; however, the trigger did not engage with the ratchet and produced no audible clicks, indicating damage to the trigger ears.The remaining six clips loaded and latched correctly.Due to the damaged trigger ears, the trigger could not remain in a set position without continuous hand pressure.The device was disassembled for further evaluation.The trigger ears were confirmed to be broken.The ratchets were properly greased, and no defects were observed in the knob, jaw assemblies, feeder, channel, or outer tubing.R & d concluded that the primary failure mode identified was the presence of sink marks in the handle.The broken trigger ears could not be conclusively linked to the sink marks, under-packing, or mishandling based on the available evidence.R & d determined that the sink marks were most likely caused by under-packing during the injection molding process, indicating a potential molding anomaly.A manufacturing nonconformance was initiated to further evaluate this issue.A device history record (dhr) review was conducted for lot 73e2500216 (manufactured 05/14/2025; released 05/20/2025; (b)(4) units produced) and did not identify any manufacturing nonconformances at the time of release.The applicable instructions for use were reviewed and note that mishandling of appliers may result in improper load and/or closure of the ligating clip.Based on the investigation, the reported complaint of "jaws locked on vessel" could not be confirmed.Sink marks on the handle were confirmed and found to be out of specification, with the probable root cause identified as under-packing during injection molding.The broken trigger ears were confirmed but could not be definitively attributed to the molding condition or other identified factors.Teleflex will continue to monitor and trend complaints of this nature.

Brand Name
WECK AUTO ENDO5 ML
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
marling heaton
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23822466
Report Number3003898360-2025-00914
Device Sequence Number9974559
Product Code FZP
UDI-Device Identifier14026704553126
UDI-Public(01)14026704553126(11)250514(17)261111(10)73E2500216(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K230480
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAE05ML
Device Lot Number73E2500216
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/03/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by Manufacturer12/22/2025
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.; NONE REPORTED.
Patient SexUnknown